# SDR FDEA202508291580

- Difficulty date: August 29, 2025
- Submitted: September 2, 2025
- Operation: Air carrier
- Aircraft: N679FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 793
- Aircraft time: 35,594 hours, 19,927 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53832211204
- Condition: None
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR ON MAIN DECK SEAT TRACK AT -Y953 BETWEEN FR47 AND FR49 REQUIRES   EVALUATION FOR CONFORMITY THE EXISTING REPAIR ON MAIN DECK SEAT TRACK AT -Y953 BETWEEN FR47 AND FR49 WAS   EVALUATED AND FOUND IN CONFORMITY WITH EA 6-5310-69677 A. TITLE: FUSELAGE -   MAINFRAME- #2RH(-Y953) SEAT TRACK SPLICE AT FR48, DEVIATION FROM SRM 53-10-16 FIGURE   205. UPGRADED TO MAJOR REPAIR. EO 6-5100-7-5000 D7 PT1 WAS COMPLETED. TITLE:   STRUCTURES - REPAIR CATALOG - A300/A310 REPAIR IDENTIFICATION & TRACKING   REQUIREMENTS 14 CFR 121.707. THE REPAIR WAS CATEGORY "A" AND WAS CLASSIFIED AS   MAJOR PER GMM6-2-100.
